# SDR SWIA201332547

- Difficulty date: January 10, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,202 hours, 32,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, COULD NOT OPEN THE MAIN CABIN DOOR.  (FLT 5311)  ADJUSTED INNER RELEASE ARM POWER TENSION AND INSPECTED OUTER HANDLE LINKAGES WITH NO FURTHER DEFECTS NOTED AT THIS TIME.
